Finite sample identifiability of multiple constant modulus sources - Université de Reims Champagne-Ardenne Access content directly
Journal Articles IEEE Transactions on Information Theory Year : 2003

Finite sample identifiability of multiple constant modulus sources

A. Leshem
  • Function : Author
A. van Der Veen
  • Function : Author


We prove that mixtures of continuous alphabet constant modulus sources can be identified with probability 1 with a finite number of samples (under noise-free conditions). This strengthens earlier results which only considered an infinite number of samples. The proof is based on the linearization technique of the analytical constant modulus algorithm (ACMA), together with a simple inductive argument. We then study the finite-alphabet case. In this case, we provide a subexponentially decaying upper bound on the probability of nonidentifiability for a finite number of samples. We show that under practical assumptions, this upper bound is tighter than the currently known bound. We then provide an improved exponentialy decaying upper bound for the case of-PSK signals (is even).
Fichier principal
Vignette du fichier
leshem_IT03_cmafinsam.pdf (575.8 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-01693662 , version 1 (07-12-2019)



A. Leshem, Nicolas Petrochilos, A. van Der Veen. Finite sample identifiability of multiple constant modulus sources. IEEE Transactions on Information Theory, 2003, 49 (9), pp.2314 - 2319. ⟨10.1109/TIT.2003.815791⟩. ⟨hal-01693662⟩


23 View
120 Download



Gmail Facebook Twitter LinkedIn More